# SDR ASAA1048540

- Difficulty date: October 1, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 44,055 hours, 24,405 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part serial: PA998
- Condition: Dented
- Location: Le Slat
- Component: Slat
- Component part number: 65C26601390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT T/E WEDGE UPPER SURFACE DENTED 28 INCHES OUTBOARD OF INBOARD END A=2 Y=.007 A/Y=28.  REMOVED DAMAGE, FABRICATED REPAIR PARTS, REMOVED MOISTURE TREATED PRIMED AND BONDED REPAIR IAW B737 400 SRM 51 70 10 REPAIR 2.
